# SDR AALA201704119012

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R2 DOOR EMERGENCY EVACUATION SLIDE INDICATOR LIGHT IS INOPERATIVE.  REMOVED DEBRIS AND CLEANED INDICATOR SENSOR.  OPERATIONAL CHECK GOOD.
